# SDR DALA2024122311921

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,023 hours, 34,098 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 WATER SERVICE DOOR 171AL HAS A PUNCTURE IN COMPOSITE ACCESS DOOR TO POTABLE WATER FILLING AND DRAINAGE. CORRECTIVE ACTION: INSTALLED NEW DOOR IAW A319 AMM 52-42. OPS CK GOOD. CDL & PLACARD REMOVED. (6754518)
